Translator Disclaimer
January/February 2016 Strong solutions for the Beris-Edwards model for nematic liquid crystals with homogeneous Dirichlet boundary conditions
Helmut Abels, Georg Dolzmann, YuNing Liu
Adv. Differential Equations 21(1/2): 109-152 (January/February 2016).

Abstract

Existence and uniqueness of local strong solutions for the Beris--Edwards model for nematic liquid crystals, which couples the Navier-Stokes equations with an evolution equation for the $Q$-tensor, is established on a bounded domain $\Omega\subset\mathbb{R}^d$ in the case of homogeneous Dirichlet boundary conditions. The classical Beris--Edwards model is enriched by including a dependence of the fluid viscosity on the $Q$-tensor. The proof is based on a linearization of the system and Banach's fixed-point theorem.

Citation

Download Citation

Helmut Abels. Georg Dolzmann. YuNing Liu. "Strong solutions for the Beris-Edwards model for nematic liquid crystals with homogeneous Dirichlet boundary conditions." Adv. Differential Equations 21 (1/2) 109 - 152, January/February 2016.

Information

Published: January/February 2016
First available in Project Euclid: 23 November 2015

zbMATH: 1333.35174
MathSciNet: MR3449332

Subjects:
Primary: 35Q30 , 35Q35 , 76D03 , 76D05

Rights: Copyright © 2016 Khayyam Publishing, Inc.

JOURNAL ARTICLE
44 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.21 • No. 1/2 • January/February 2016
Back to Top